# SDR SWIA200110245

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 14,200 hours, 19,498 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT TORQUE FLUCTUATED 5 - 8 PERCENT AFTER TAKEOFF.  RETURNED TO FAT.  PERFORMED ENGINE RUNS IAW EMB 120 MM 71-00-00.  OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.  UPDATE 10/12/2001:  PREVIOUS OPS CHECK DONE WITH EECS OFF.  RAN AND ADJUSTED TRIM ON RIGHT ENGINE.  RAN RIGHT ENGINE AT DIFFERENT PARAMETERS WITH EEC ON.  COULD NOT DUPLICATE.  OPS CHECK GOOD AT THIS TIME.
